# SDR SWAA013209

- Difficulty date: November 27, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 56,791 hours, 36,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 6547952
- Condition: Unsecure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SCAB PATCH ON FWD LOWER CORNER COMING OFF.  MX FERRY TO DAL.  REMOVED OLD REPAIR AND INSTALLED REPAIR PER SRM.
